# SDR BJNA030220

- Difficulty date: February 28, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N789TM
- Make and model: Boeing 737282
- Aircraft serial: 23046
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Part time: 46,481 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A SCHEDULED MAINTENANCE VISIT, LEVEL 2 CORROSION WAS DISCOVERED ON THE LT WING OUTBOARD BOOST PUMP CUTOUT AREA.  BLENDED OUT THE CORROSION, HOWEVER THE REMAINING MATERIAL THICKNESS WAS BELOW MINIMUM REQUIRED, AND THE CUT OUT OF MATERIAL WAS BEYOND SRM LIMITS.  FABRICATED AND INSTALLED REPAIR FILLERS IAW SRM.
